# SDR UPS02238846

- Difficulty date: June 10, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NOSE LANDING GEAR BAY, EVIDENCE OF CORROSION IN TORQUE BOX AREA.  ARE A JUST AFT OF LT FWD NLG DOOR AT BS 288 LT.  CORROSION REMOVED AND FOUND TO BE OUTSIDE LIMITS IAW SRM 51-10-1. OLD CHORD REMOVED IAW SRM 51-30-2 AND NEW CHORD DRILLED OFF IAW DWG 6 5-18415.  NEW CHORD INSTALLED IAW DWG 65-18415 AND SRM 51-30-2.  CRACK WAS THEN FOUND AT SKIN BS 350 LBL 18, NEW REPAIR INSTALLED IAW SRM  53-30-3.
